×

zbMATH — the first resource for mathematics

On the stability of set-valued functional equations with the fixed point alternative. (English) Zbl 1283.39010
In the paper, several functional equations (Cauchy functional equations, Jensen functional equation, quadratic functional equations) for set-valued mappings are considered. The authors discuss the problem of stability of such equations in the sense of Ulam-Hyers and Rassias. To prove the stability results, they apply an interesting theorem on the existence of fixed points of a contractive mapping in a generalized metric space (called a fixed point alternative).

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, RJ, Integrals of set-valued functions, J Math Anal Appl, 12, 1-12, (1965) · Zbl 0163.06301
[2] Debreu, G, Integration of correspondences, (1966) · Zbl 0211.52803
[3] Arrow, KJ; Debreu, v, Existence of an equilibrium for a competitive economy, Econometrica, 22, 265-290, (1954) · Zbl 0055.38007
[4] McKenzie, LW, On the existence of general equilibrium for a competitive market, Econometrica, 27, 54-71, (1959) · Zbl 0095.34302
[5] Hindenbrand W: Core and Equilibria of a Large Economy. Princeton University Press, Princeton; 1974.
[6] Aubin JP, Frankow H: Set-Valued Analysis. Birkhäuser, Boston; 1990. · Zbl 0713.49021
[7] Castaing, C; Valadier, M, Convex analysis and measurable multifunctions, vol. 580, (1977), Berlin · Zbl 0346.46038
[8] Klein E, Thompson A: Theory of Correspondence. Wiley, New York; 1984.
[9] Hess, C, Set-valued integration and set-valued probability theory: an overview, (2002), Amsterdam · Zbl 1022.60011
[10] Cascales, T; Rodrigeuz, J, Birkhoff integral for multi-valued functions, J Math Anal Appl, 297, 540-560, (2004) · Zbl 1066.46037
[11] Brzdëk, T; Popa, D; Xu, B, Seletions of set-valued maps satisfying a linear inclusion in a single variable, Nonlinear Anal TMA, 74, 324-330, (2011) · Zbl 1205.39025
[12] Cardinali, T; Nikodem, K; Papalini, F, Some results on stability and characterization of \(K\)-convexity of set-valued functions, Ann Polon Math, 58, 185-192, (1993) · Zbl 0786.26016
[13] Nikodem, K, On quadratic set-valued functions, Publ Math Debrecen, 30, 297-301, (1984) · Zbl 0537.39002
[14] Nikodem, K, On Jensen’s functional equation for set-valued functions, Radovi Mat, 3, 23-33, (1987) · Zbl 0628.39013
[15] Nikodem, K, Set-valued solutions of the Pexider functional equation, Funkcialaj Ekvacioj, 31, 227-231, (1988) · Zbl 0698.39007
[16] Nikodem, K, \(K\)-convex and \(K\)-concave set-valued functions, No. 559, (1989)
[17] Piao, YJ, The existence and uniqueness of additive selection for (α, β)-(β, α) type subadditive set-valued maps, J Northeast Normal Univ, 41, 38-40, (2009)
[18] Popa, D, Additive selections of (α, β)-subadditive set-valued maps, Glas Mat Ser III, 36, 11-16, (2001) · Zbl 1039.28013
[19] Ulam SM: Problems in Modern Mathematics, chapter VI, Science ed. Wiley, New York; 1940.
[20] Hyers, DH, On the stability of the linear functional equation, Proc Natl Acad Sci USA, 27, 222-224, (1941) · Zbl 0061.26403
[21] Aoki, T, On the stability of the linear transformation in Banach spaces, J Math Soc Japan, 2, 64-66, (1950) · Zbl 0040.35501
[22] Rassias, ThM, On the stability of the linear mapping in Banach spaces, Proc Am Math Soc, 72, 297-300, (1978) · Zbl 0398.47040
[23] Gǎvruta, P, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J Math Anal Appl, 184, 431-436, (1994) · Zbl 0818.46043
[24] Skof, F, Proprietà locali e approssimazione di operatori, Rend Sem Mat Fis Milano, 53, 113-129, (1983) · Zbl 0599.39007
[25] Cholewa, PW, Remarks on the stability of functional equations, Aequationes Math, 27, 76-86, (1984) · Zbl 0549.39006
[26] Czerwik, S, On the stability of the quadratic mapping in normed spaces, Abh Math Sem Univ Hamburg, 62, 59-64, (1992) · Zbl 0779.39003
[27] Aczel J, Dhombres J: Functional Equations in Several Variables. Cambridge Univ Press, Cambridge; 1989. · Zbl 0685.39006
[28] Azadi Kenary, H; Park, C, Direct and fixed point methods approach to the generalized Hyers-Ulam stability for a functional equation having monomials as solutions, Iranian J Sci Tech Trans A, A4, 301-307, (2011)
[29] Azadi Kenary, H; Rezaei, H; Talebzadeh, S; Park, C, Stability for the Jensen equation in C*- algebras: a fixed point alternative approach, Adv Diff Eq, 2012, 17, (2012) · Zbl 1278.39039
[30] Azadi Kenary, H; Jang, SY; Park, C, A fixed point approach to the Hyers-Ulam stability of a functional equation in various normed spaces, Fixed Point Theory Appl, 2011, 67, (2011) · Zbl 1278.39038
[31] Cădariu, L; Radu, V, Fixed points and the stability of Jensen’s functional equation, J Inequal Pure Appl Math, 4, 4, (2003) · Zbl 1043.39010
[32] Cădariu, L; Radu, V, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math Ber, 346, 43-52, (2004) · Zbl 1060.39028
[33] Cădariu, L; Radu, V, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory Appl, 2008, 1-5, (2008)
[34] Cho, YJ; Saadati, R, Lattice non-Archimedean random stability of ACQ functional equation, Adv Diff Equ, 2011, 31, (2011) · Zbl 1273.39024
[35] Ebadian, A; Ghobadipour, N; Gordji, ME, A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C*-ternary algebras, J Math Phys, 51, 10, (2010) · Zbl 1314.46063
[36] Eshaghi Gordji M, Alizadeh Z, Cho YJ, Khodaei H: On approximate\bfC*-ternary\bfm-Homomorphisms: A fixed point approach.Fixed Point Theory Appl 2011.,2011(14): (Article ID FPTA,454093) · Zbl 1216.39036
[37] Eshaghi Gordji, M; Ghaemi, MB; Kaboli Gharetapeh, S; Shams, S; Ebadian, A, On the stability of J*-derivations, J Geom Phys, 60, 454-459, (2010) · Zbl 1188.39029
[38] Eshaghi Gordji, M; Khodaei, H, The fixed point method for fuzzy approximation of a functional equation associated with inner product spaces, No. 15, (2010) · Zbl 1221.39036
[39] Eshaghi Gordji, M; Khodaei, H; Rassias, JM, Fixed points and stability for quadratic mappings in β-normed left Banach modules on Banach algebras, (2011) · Zbl 1276.39016
[40] Eshaghi Gordji, M; Najati, A, Approximately J*-homomorphisms: a fixed point approach, J Geom Phys, 60, 809-814, (2010) · Zbl 1192.39020
[41] Gordji, ME; Park, C; Savadkouhi, MB, The stability of a quartic type functional equation with the fixed point alternative, Fixed Point Theory, 11, 265-272, (2010) · Zbl 1208.39036
[42] Eshaghi Gordji, M; Azadi Kenary, H; Rezaei, H; Lee, YW; Kim, GH, Solution and Hyers-Ulam-Rassias stability of generalized mixed type additive-quadratic functional equations in fuzzy Banach spaces, No. 22, (2012) · Zbl 1242.39032
[43] Gordji, ME; Savadkouhi, MB, Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces, Appl Math Lett, 23, 1198-1202, (2010) · Zbl 1204.39028
[44] Găvruta, P; Găvruta, L, A new method for the generalized Hyers-Ulam-Rassias stability, Int J Nonlinear Anal Appl, 1, 11-18, (2010) · Zbl 1281.39038
[45] Hyers DH, Isac G, Rassias ThM: Stability of Functional Equations in Several Variables. Birkhäuser, Basel; 1998. · Zbl 0907.39025
[46] Isac, G; Rassias, ThM, On the Hyers-Ulam stability of \(ψ\)-additive mappings, J Approx Theory, 72, 131-137, (1993) · Zbl 0770.41018
[47] Isac, G; Rassias, ThM, Stability of \(ψ\)-additive mappings: applications to nonlinear analysis, Int J Math Math Sci, 19, 219-228, (1996) · Zbl 0843.47036
[48] Jun, K; Cho, Y, Stability of the generalized Jensen type quadratic functional equations, J. Chungcheong Math. Soc, 20, 515-523, (2007)
[49] Kenary, HA; Cho, YJ, Stability of mixed additive-quadratic Jensen type functional equation in various spaces, Comput Math Appl, 61, 2704-2724, (2011) · Zbl 1235.39024
[50] Khodaei, H; Rassias, ThM, Approximately generalized additive functions in several variables, Int J Nonlinear Anal Appl, 1, 22-41, (2010) · Zbl 1281.39041
[51] Mohammadi, M; Cho, YJ; Park, C; Vetro, P; Saadati, R, Random stability of an additive-quadratic-quartic functional equation, No. 18, (2010) · Zbl 1187.39045
[52] Najati, A, Stability of homomorphisms on JB* triples associated to a Cauchy-Jensen type functional equation, J Math Inequal, 1, 83-103, (2007) · Zbl 1155.39307
[53] Najati, A; Cho, YJ, Generalized Hyers-Ulam stability of the pexiderized Cauchy functional equation in non-Archimedean spaces, No. 11, (2011) · Zbl 1213.39018
[54] Najati, A; Cho, YJ, Generalized Hyers-Ulam stability of the pexiderized Cauchy functional equation in non-Archimedean spaces, No. 11, (2011) · Zbl 1213.39018
[55] Najati A, Kang JI, Cho YJ: Local stability of the pexiderized Cauchy and Jensen’s equations in fuzzy spaces.J Inequal Appl 2011.,78(2011): doi:10.1186/1029-242X-2011-78 doi:10.1186/1029-242X-2011-78
[56] Park, C, Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach, No. 9, (2008)
[57] Park, C, Fuzzy stability of a functional equation associated with inner product spaces, Fuzzy Set Syst, 160, 1632-1642, (2009) · Zbl 1182.39023
[58] Radu, V, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4, 91-96, (2003) · Zbl 1051.39031
[59] Rassias ThM (ed) (Ed): Functional Equations and Inequalities. Kluwer Academic, Dordrecht; 2000. · Zbl 0163.06301
[60] Rassias, ThM, On the stability of functional equations and a problem of Ulam, Acta Math Appl, 62, 23-130, (2000) · Zbl 0981.39014
[61] Saadati, R; Cho, YJ; Vahidi, J, The stability of the quartic functional equation in various spaces, Comput Math Appl, 60, 1994-2002, (2010) · Zbl 1205.39029
[62] Kim, H; Ko, H; Son, J, On the stability of a modified Jensen type cubic mapping, J Chungcheong Math Soc, 21, 129-138, (2008)
[63] Diaz, J; Margolis, B, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull Am Math Soc, 74, 305-309, (1968) · Zbl 0157.29904
[64] Park, C, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, No. 2007, (2007) · Zbl 1167.39018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.